# SDR AALA201703219025

- Difficulty date: March 18, 2017
- Submitted: March 22, 2017
- Operation: Air carrier
- Aircraft: N109UW
- Make and model: Airbus A320-214
- Aircraft serial: 1065
- Aircraft time: 53,275 hours, 25,033 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Profile
- Part number: D5397469100000
- Condition: Corroded
- Location: Frames 55-58
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY JOINT PROFILE AT Y700 BETWEEN FRAMES 55 AND 58.  REPLACED THE PROFILE IAW SRM 51-21-11, AND 51-42-11.
